Connections are established between Brooks–Jewett, Vitali–Hahn–Saks and Nikodym type convergence theorems for quasi-triangular functions on Boolean rings satisfying the Subsequential Completeness Property and valued into Hausdorff topological spaces.
Cite this article
Paola Cavaliere, Paolo de Lucia, On Brooks–Jewett, Vitali–Hahn–Saks and Nikodým convergence theorems for quasi-triangular functions. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 20 (2009), no. 4, pp. 387–396DOI 10.4171/RLM/554